... toe) to intravenous nafcillin which occurred at the 4 week point. After 2 doses of Cubicin being delivered intraveneously he is experiencing serious swelling of the feet and lower legs. I've called the prescribing doctor twice and his only suggestion was to take him to the emergency room. After the last two doses he has begun excreting a clear liquid from his legs. His urine output has been normal and he has no fever
5 Apr 2012
Swelling of the ankle or feet is a serious side effect. You should follow your doctors advice and take him to the ER.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
pain is radiant across top front of feet where the toes begin
2 answers • 25 Oct 2009
I have developed peripheral neuropathy in my feet which I believe is a result of having been given cubicin (daptomycin) for a severe case of ...
1 answer • 30 Jul 2011
he was hospitalised for one month at PGI Chandigarh for suspected skull base osteomyelitis, a number of tests were carried out including bone ...
0 answers • 1 Aug 2011
Side Effect - Has anyone ever had severe reactions (allergic) to metro-gel, (used in treating b.v.)?
... such as difficulty breathing, swelling of tongue, hives, etc. I haven't started taking this med yet, I'm not experiencing symptoms. But ...
1 answer • 15 Apr 2012
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 21 Jan 2015